MathSciNet Relay Station
MathSciNet bibliographic data
MR2144928 (2005m:68164) 68R10 (05C85 68W40 90C35)
Holm, Jacob; de Lichtenberg, Kristian; Thorup, Mikkel Poly-logarithmic deterministic fully-dynamic algorithms for connectivity, minimum spanning tree, 2-edge, and biconnectivity. J. ACM 48 (2001), no. 4, 723–760 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement